# SDR DXTA200702471

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 5,578 hours, 3,296 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN GEAR ON LT SIDE APPEARS TO SENSE A LOCKED CONDITION DURING NORMAL BRAKING. BRAKES ON LT SIDE RELEASE MOMENTARILY DURING LANDING ROLL DURING SPEEDS OF AROUND 90 KTS.   09-27-07    PERFORM POWER BRAKE AND ANTI-SKID FUNCTIONAL CHECK OPS CHECK GOOD. PERFORMED A COMPLETE BRAKE BLEED. INSPECTED ALL BRAKES FOR WEAR. WEAR CHECKS GOOD. WORK DONE IAW CHAPTER 32-42-00 OF THE CITATION 750 M.M.
